A problem with formal initial conditions for differential equations with constant pseudodifferential coefficients

Authors

  • V. S. Il'kiv

Abstract

We establish conditions for the unique existence of a solution of a problem with formal initial conditions. We investigate the problem of its solvability in the case where a solution is not unique.

Published

25.07.1998

Issue

Section

Research articles

How to Cite

Il'kiv, V. S. “A Problem With Formal Initial Conditions for Differential Equations With Constant Pseudodifferential Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 7, July 1998, pp. 877–888, https://umj.imath.kiev.ua/index.php/umj/article/view/4868.